Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Error Analysis of ERM Algorithm with Unbounded and Non-Identical Sampling"
written by Weilin Nie, Cheng Wang,
published by Journal of Applied Mathematics and Physics, Vol.4 No.1, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Analysis of Regression Algorithms with Unbounded Sampling
2020
[2] Support vector machines regression with unbounded sampling
Applicable Analysis, 2018
[3] Coefficient-based regularized regression with dependent and unbounded sampling
International Journal of Wavelets, Multiresolution and Information Processing, 2016
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top